# SDR DXTA2025070304112

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500371
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CABIN EMER LIGHTS BEGAN FLASHING.  UPON ARRIVAL INTO DAL, WHEN EMER LIGHTS SELECTED TO ARM, LIGHTS IN CABIN WERE ON CONTINUOSLY.  REPLACED #2 EMERGENCY LIGHT BATTERY IAW AMM 33-52-01. OPS CHECK GOOD.
